Alert archive / Iowa / Wind Chill Advisories in 2007

Wind Chill Advisory 1, NWS Des Moines, IA

January 27, 200727 counties in Iowa

NWS Des Moines, IA issued this wind chill advisory at Jan 27, 2007, 11:28 AM CST for 27 counties in Iowa. It took effect at Jan 28, 2007, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2007, 11:28 AM CST (17:28 UTC)
In effect from
Jan 28, 2007, 12:00 AM CST
Expired
Jan 28, 2007, 9:00 AM CST
In force
9 hr
Issued by
NWS Des Moines, IA
All 27 counties

Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Crawford County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 97 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.5 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
-128 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KDMX 271728
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
1128 AM CST SAT JAN 27 2007

...STRONG PUSH OF COLD AIR MOVING INTO IOWA...

.A STRONG COLD FRONT WILL USHER IN MUCH COLDER AIR ACROSS THE
STATE TONIGHT. THE COMBINATION GUSTY WINDS AND TEMPERATURES
REACHING ZERO OR BELOW WILL CAUSE VERY COLD WIND CHILL VALUES.

IAZ004>007-015>017-023>028-033>039-044>050-280130-
/O.NEW.KDMX.WC.Y.0001.070128T0600Z-070128T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO
1128 AM CST SAT JAN 27 2007

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY. 

NORTHWEST WINDS OF 20 TO 25 MPH CAN BE EXPECTED THROUGH THE
NIGHT...WITH OCCASIONAL GUSTS TO 35 MPH. TEMPERATURES WILL FALL
BELOW ZERO BY LATER TONIGHT. THIS COMBINATION WILL PRODUCE WIND
CHILL VALUES IN THE 20 TO 30 DEGREE BELOW ZERO RANGE FROM LATE
TONIGHT INTO SUNDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
4 follow-up statements
000 
WWUS43 KDMX 272200
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
400 PM CST SAT JAN 27 2007

...STRONG PUSH OF COLD AIR MOVING INTO IOWA...

.A STRONG COLD FRONT WILL PUSH SOUTH OF THE STATE THIS EVENING.
MUCH COLDER AIR WILL SINK SOUTH IN ITS WAKE WITH GUSTY NORTHWEST
WINDS. THE COMBINATION GUSTY WINDS AND TEMPERATURES REACHING ZERO
OR BELOW WILL CAUSE VERY COLD WIND CHILL VALUES.

IAZ004>007-015>017-023>028-033>039-044>050-280600-
/O.CON.KDMX.WC.Y.0001.070128T0600Z-070128T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO
400 PM CST SAT JAN 27 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SUNDAY. 

NORTHWEST WINDS OF 20 TO 25 MPH CAN BE EXPECTED THROUGH THE
NIGHT...WITH OCCASIONAL GUSTS TO 35 MPH. TEMPERATURES WILL FALL
BELOW ZERO BY LATER TONIGHT. THIS COMBINATION WILL PRODUCE WIND
CHILL VALUES IN THE 20 TO 30 DEGREE BELOW ZERO RANGE FROM LATE
TONIGHT INTO SUNDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KDMX 280307
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
907 PM CST SAT JAN 27 2007

...VERY COLD AIR MOVING INTO IOWA...

.MUCH COLDER AIR IS PLUNGING SOUTH ACROSS IOWA. THE COMBINATION OF
A BLUSTERY NORTHWEST WIND AND TEMPERATURES REACHING ZERO OR BELOW
WILL CAUSE VERY COLD WIND CHILL VALUES.

IAZ004>007-015>017-023>028-033>039-044>050-281115-
/O.CON.KDMX.WC.Y.0001.070128T0600Z-070128T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO
907 PM CST SAT JAN 27 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SUNDAY. 

A NORTHWEST WIND OF 20 TO 25 MPH CAN BE EXPECTED THROUGH THE
NIGHT.  TEMPERATURES WILL FALL BELOW ZERO BY LATER TONIGHT. THIS
COMBINATION WILL PRODUCE WIND CHILL VALUES IN THE 20 TO 30 DEGREE
BELOW ZERO RANGE FROM LATE TONIGHT INTO SUNDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

FAB
000 
WWUS43 KDMX 280949
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
349 AM CST SUN JAN 28 2007

...BITTERLY COLD AIR AND WIND CHILL VALUES THIS MORNING...

.ARCTIC HIGH PRESSURE BUILDING ACROSS IOWA THIS MORNING HAS
BROUGHT SUB-ZERO TEMPERATURES AND A BRISK NORTHWEST WIND TO MUCH
OF THE REGION. 

IAZ004>007-015>017-023>028-033>039-044>050-281500-
/O.CON.KDMX.WC.Y.0001.000000T0000Z-070128T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO
349 AM CST SUN JAN 28 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

A NORTHWEST WIND OF 12 TO 20 MPH COINCIDENT WITH TEMPERATURES
BETWEEN 10 BELOW ZERO AND ZERO WILL RESULT IN DANGEROUS WIND
CHILLS VALUES OF 20 TO 30 BELOW ZERO THROUGH MID MORNING. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE VERY LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MOYER
000 
WWUS43 KDMX 281507
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
907 AM CST SUN JAN 28 2007

.WIND CHILL VALUES WILL REMAIN LOW OVER THE AREA THROUGH MUCH OF
THE DAY DUE TO THE COLD TEMPERATURES...HOWEVER WINDS WILL
GENERALLY REMAIN LIGHT ENOUGH TO PRECLUDE EXTENDING THE WIND CHILL
ADVISORY.

IAZ004>007-015>017-023>028-033>039-044>050-281615-
/O.EXP.KDMX.WC.Y.0001.000000T0000Z-070128T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO
907 AM CST SUN JAN 28 2007

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

WIND CHILL VALUES WILL REMAIN IN THE 20 TO 30 BELOW ZERO RANGE
THROUGH THE BALANCE OF THE MORNING. WINDS HAVE DIMINISH NED AND
WILL GENERALLY BE BELOW 10 MPH...THUS THE WIND CHILL ADVISORY WILL
NOT BE EXTENDED. ACTUAL AIR TEMPERATURES WILL BE SLOW TO RISE AND
HOLD IN THE 5 TO 10 BELOW ZERO RANGE THROUGH MUCH OF THE MORNING.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Jan 27, 3:11 AM CST, 8 hours 17 minutes earlier.

Area forecast discussion, Jan 27, 3:11 AM CST, 8 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
311 AM CST SAT JAN 27 2007

.SHORT TERM /TODAY THROUGH SUNDAY/...
ARCTIC COLD FRONT CURRENTLY NEAR THE ND/SD BORDER AND ACROSS CENT MN
WILL MOVE SOUTH THROUGH IOWA LATE THIS MORNING THROUGH LATE AFTN.
TEMPS AHEAD OF THE FRONT WILL SEE LITTLE RISE TODAY...WITH LEAST
AMOUNT OF RISE TO THE NORTH. IN THE WAKE OF THE FRONTAL
PASSAGE...NORTHERLY WINDS WILL INCREASE AND TEMPS WILL FALL. SO
EXPECT THE AFTN TO BE OR BECOME BLUSTERY WITH FALLING TEMPERATURES.
A MASS OF LOW-LEVEL MOISTURE WILL ALSO MOVE SOUTH ACROSS CENTRAL
IOWA AND DEEPEN TO NEARLY 5K FT BY SUNSET. STEEP LOW LEVEL LAPSE
RATES COINCIDENT WITH HIGH RH AND UPPER LEVEL DIFF VORT ADV ALONG
AND AHEAD OF 500MB SHORTWAVE WILL LEND SUPPORT FOR SNOW SHOWER
ACTIVITY DESPITE THE COLD ADVECTION INDUCED SUBSIDENCE. HAVE RAISED
POP FOR TODAY INTO THE 30 PERCENT RANGE FOR THE AFTN PERIOD. I
FORESEE FLURRIES BECOMING FAIRLY WIDESPREAD BEHIND THE FRONT WITH
BANDS OF SNOW SHOWERS DEVELOPING WHICH COULD PUT DOWN UP TO A HALF
INCH OF SNOW IN SOME AREAS...ESPECIALLY NORTH OF INTERSTATE 80. SO
THE POP MAY NEED TO BE RAISED BY THE DAY SHIFT IF THE SNOW SHOWER
BANDS BECOME ROBUST ENOUGH.

THE BULK OF THE SYNOPTIC SCALE FORCING ASSOCIATED WITH THE UPPER
LEVEL LOW WILL GLANCE NORTHEAST IOWA TONIGHT. LIGHT ACCUMULATIONS UP
TO SEVERAL TENTHS OF AN INCH ARE AGAIN SUPPORTED BY BUKFIT PRECIP
OUTPUT AND COBB TECHNIQUE...ESPECIALLY NORTHEAST AND HAVE NUDGED
POPS UPWARD. A FEW FLURRIES MAY LINGER SUNDAY MORNING IN THE EAST.

THE MET TEMPERATURE GUIDANCE HAS VERIFIED QUITE WELL OF LATE AND
AGAIN APPEARS TO BE ON TARGET THROUGH MONDAY. THE LONE EXCEPTION MAY
BE TONIGHT...WHERE THE MET MAY BE TOO COLD AND OPTED FOR THE
COMPROMISE FWC MOS.

.LONG TERM /MONDAY THROUGH FRIDAY/...
LOOKING AHEAD TO EARLY NEXT WEEK...A WEAK CLIPPER SYSTEM WILL DROP
SOUTHEAST THROUGH IOWA ON MONDAY. THE GFS IS ABOUT 6 TO 12 HOURS
FASTER THAN THE NAM WITH THE SFC LOW...AND WOULD SUGGEST BRINGING
LIGHT SNOW IN LATE SUNDAY NIGHT. STILL FEEL THE BULK OF THE LIGHT
SNOW WILL OCCUR DURING THE DAY ON MONDAY...WITH THE HIGHEST
COVERAGE...ALBEIT ONLY MODEST AMOUNTS...OVER THE NORTHEAST. YET
ANOTHER CLIPPER IS EXPECTED AROUND WEDNESDAY WITH THE ATTENDANT
TIMING DIFFICULTIES. NO MAJOR CHANGES TO PREVIOUS FORECAST ARE
NEEDED. A SHOT OF VERY COLD ARCTIC AIR STILL APPEARS LIKELY LATE
WEEK. THE GFS HAS DELAYED THE ONSET OF THE COLDEST AIR TIL LATE
FRIDAY...WHILE THE ECMWF HAS A MORE PRONOUNCED H5 TROUGH THAN THE
PREVIOUS RUN.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MOYER/KINNEY
Hazardous weather outlook, Jan 27, 5:03 AM CST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
503 AM CST SAT JAN 27 2007

IAZ004>007-015>017-023>026-033>036-044>047-057>059-070>072-081-
281200-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-
MADISON-ADAMS-
503 AM CST SAT JAN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
IOWA...NORTHWEST OF A LINE FROM CORNING...TO BOONE...TO HAMPTON.

.DAY ONE...TODAY AND TONIGHT

A GUSTY NORTHWEST WIND WILL COMBINE WITH TEMPERATURES NEAR TO
BELOW ZERO TO PRODUCE DANGEROUS WIND CHILL VALUES OF 20 TO 25
BELOW ZERO TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

VERY COLD WIND CHILL VALUES OF 20 TO 25 BELOW ZERO WILL CONTINUE
EARLY SUNDAY...BEFORE WARMING INTO THE 10 TO 15 BELOW RANGE BY
LATE MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ027-028-037>039-048>050-060>062-073>075-082>086-092>097-281200-
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK-
JASPER-POWESHIEK-WARREN-MARION-MAHASKA-UNION-CLARKE-LUCAS-MONROE-
WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
503 AM CST SAT JAN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
IOWA...SOUTHEAST OF A LINE FROM CORNING...TO BOONE...TO HAMPTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KINNEY

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 11:24 AM CSTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more7 hr

Nearby

Wind Chill Advisories in Iowa, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.